# SDR 2002FA0000649

- Difficulty date: April 30, 2002
- Submitted: May 15, 2002
- Operation: General aviation
- Aircraft: N83851
- Make and model: Bbavia 7AC
- Aircraft serial: 7AC2257
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: S147
- Condition: Cracked
- Location: Lt Wing
- Part time: 4,379 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING REAR SPAR COMPRESSION CRACK AT STRUT ATTACH POINT BETWEEN DOUBLER ON UPPER SURFACE.
